MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL IRRIGATOR

INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL IRRIGATOR
Model Number 901001IRRO
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported an electrosurgical irrigator with a defective fuse.Product was in contact with the patient; however, no patient injury was reported and the event led to 30 minutes surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The irrigator was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the analyst checked the fuses with a fluke multimeter and discovered the fuses were open, confirming that they were blown fuses.The fuses were replaced with known good fuses and the irrigator performed as intended.Root cause - the complaint was confirmed in the complaint investigation.Fuses in the irrigator were found to be blown.When run with known good fuses, the irrigator performed as intended.The likely root cause of this failure is blown fuses.
 
Event or Problem Description
N/a.

Brand Name
ELECTROSURGICAL IRRIGATOR
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13694670
Report Number3014334038-2022-00035
Device Sequence Number1943760
Product Code GEI
UDI-Device Identifier10886704081692
UDI-Public10886704081692
Combination Product (Y/N)N
PMA/510(K) Number
K182801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901001IRRO
Device Catalogue Number90100IRRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer08/03/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown